# SDR DALA2015090405411

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 38,035 hours, 26,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 927 HAS CORROSION BETWEEN LONGERON 28L AND 29R ON BOTH SIDES.  REPAIRED SRM 53-00-00, FIG 103, AND 51-70-11, FIG 201, REPAIR NR 1.
